# SDR 99ZZZX888

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N331CW
- Make and model: Israel 1124
- Aircraft serial: 231
- Engine: Garrtt TFE73131G
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Part number: F10A5P202413
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE WAS INOPERATIVE.  TROUBLESHOT SYSTEM, FOUND BLOWN BLEED AIR LINE.  REMOVED AFTERBODY TO GAIN ACCESS TO MANIFOLD LOCATED ON VERY TOP OF ENGINE.  INSTALLED NEW MANIFOLD.  ENGINE TT:  65,887.
